# SDR CA080930004

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 3,063 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 2730 · Elevator Control System
- Part: Yoke
- Part number: 05117821
- Condition: Corroded
- Location: Elev Control
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  ASSEMBLY WAS FOUND CORRODED WHEN INSPECTED IAW SEB01-3.
